MathSciNet Relay Station
MathSciNet bibliographic data
MR1616905 35K60 (35B30 35J60)
García Azorero, J. P.; Peral Alonso, I. Hardy inequalities and some critical elliptic and parabolic problems. J. Differential Equations 144 (1998), no. 2, 441–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement